MathSciNet Relay Station
MathSciNet bibliographic data
MR2451557 93B07 (92B20 93D20)
Park, Ju H.; Kwon, O. M.; Lee, S. M. State estimation for neural networks of neutral-type with interval time-varying delays. Appl. Math. Comput. 203 (2008), no. 1, 217–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement